# SDR ZW0A0102404

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORRODED INTERCOSTAL AT STA 1212 TO 1219, BETWEEN LONGERON 30 AND 29R.  REMOVED CORRODED INTERCOSTAL.  INSTALLED NEW INTERCOSTAL PER SRM 51-30-2 AND SRM 51-30-5.
